EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 3.5, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-022-51-3509 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
02/26/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that this patient's left knee was revised.Patient had a poly swap that was secondary to an infection.Patient was last known to be in stable condition following the event.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d4, h4, h6.Mdr section codes updated/corrected: b.The reason for the reported revision due to infection cannot be conclusively determined; however, it may be related to an underlying patient condition and/or surgical procedure.Additionally, infection is a known surgical risk, as outlined in the ifu.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.